# SDR ASOA20150711036

- Difficulty date: July 11, 2015
- Submitted: July 16, 2015
- Operation: Air carrier
- Aircraft: N11140
- Make and model: Emb EMB-145XR
- Aircraft serial: 145732
- Aircraft time: 34,432 hours, 19,805 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 500064001
- Part serial: 02731727
- Condition: Leaking
- Location: Galley
- Part time: 28,339 hours, 20,637 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

SMOKE WAS REPORTED TO BE COMING FROM THE NR 1 COFFEEMAKER IN THE GALLEY.  MAINTENANCE INSPECTED AND FOUND NR 1 COFFEEMAKER LEAKING STEAM NOT SMOKE.  R & R NR 1 COFFEEMAKER WITH OPS CHECK GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
